Some coefficient problems of a class of close-to-star functions of type $\alpha$ defined by means of a generalized differential operator

Document Type : Research Paper


1 Department of Mathematics, University of Ilorin, P.M.B. 1515, Ilorin, Nigeria

2 Department of Mathematics and Statistics, Kwara State University, P.M.B. 1530, Malete, Nigeria


In this investigation, we studied a class of Bazilevic type close-to-star functions which is defined by a generalized differential operator. The new class generalizes many known and new subclasses of close-to-star functions. Some of the investigated properties are the coefficient bounds and the Fekete-Szego functional. Our results extend some known and new ones.


Volume 14, Issue 1
January 2023
Pages 519-526
  • Receive Date: 25 April 2022
  • Revise Date: 08 June 2022
  • Accept Date: 23 June 2022